Doctor insights on:
Narcan Drip Rate
Probably not: Narcan (naloxone) will reverse respiratory arrest. This means that if a person has stopped breathing due to an overdose of Oxycontin or heroin, for example, Narcan (naloxone) can bring back the drive to breathe. If the person doesn't breathe for a long time, though, the heart will stop, which is called cardiac arrest, due to lack of oxygen. Narcan (naloxone) won't fix that. This is why narcotic abuse is so dangerous. ...Read moreSee 2 more doctor answers
Unclear: Usually breathing stops with opiate overdose and then cardiac arrest occurs. Reversing with Narcan (naloxone) may allow breathing to restart, but the cardiac arrest would still have to be treated with CPR and usual measures. Depending on the duration of cardiac arrest attempts may or may not be successful, thus the uncertainty. ...Read moreSee 1 more doctor answer
Not completely: Narcan (naloxone) can reverse a narcotic overdose to a point. If someone takes a narcotic overdose, and it is enough to stop breathing, the lack of oxygen and rise in carbon dioxide can cause the heart to stop ( cardiac arrest) at that point simply reversing the effect of the narcotic that started the process is not enough, one take additional measures to restore a pulse and resuscitate the patient. ...Read moreSee 1 more doctor answer
I'm on 115mg methadone,I injected 100mg morphine IV,can histamines flood my head,stay there,eventually causing heart failure?
Overdose: Histamine, alone, would not induce heart failure. However, it sounds like you are going through a lot right now ... And would benefit from seeing a psychiatrist to restart your rehabilitation. If you're having any trouble breathing, chest pain, or other alarming symptoms - you should head directly to your nearest ER. ...Read more
Drugtest came back positive for meth, amp, esmolol, lidocaine, propofol, caffine, diphenhydramine, and benzos, all adminitstered by hospital ?
Get note: If this is actually what happened, you need to request a note from the hospital where you were given these drugs to clear you . ...Read more
Took 30 mg Adderall & Zofran (ondansetron) ODT 8 mg. Resting heart rate between 100-125bpm. Breathing heavy, pupils dilated, dizzy, some tremors. Is this normal?
Oxy sat 97% while lying flat
Heart rate-55 bpm
Upon standing I develop dyspnea
Oxy sat drops to 95%
Heart rate increases-95 BPM
Is it possible for Narcan (naloxone) to reverse opiate overdose once a cardiac arrest has occurred?
Yes: It is indeed possible. In fact, this is precisely the point of the medication. Once a cardiac arrest has begun, however, removing the effect of the opiate does not necessarily guarantee the end of the cardiac arrest. Often, additional treatment is required. ...Read moreSee 1 more doctor answer